# SDR ASAA2013070695486

- Difficulty date: July 6, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 26,250 hours, 8,058 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LEVEL IN CRUSE FL370 FOR APPROX 15 MINUTES WITH A AUTOPILOT ENGAGED, AUTOPILOT DISENGAGED.  AFTER ENGAGING "A" AUTOPILOT IT SEEMED TO WORK.  ACFT GROUNDED.  BOTH AUTOPILOTS OPERATE NORMALLY, NO HISTORY 30 DAYS.
